# SDR CALA2012040200221

- Difficulty date: April 2, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 44,570 hours, 15,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AT STA 480 BETWEEN S-8R AND S-9R.  REPAIRED FRAME AT STA 480 BETWEEN STR-8R AND STR-9R.  COMPLIED WITH STEPS 1-13, PAGES 26, AND 27 OF EA 5310-0471602 OP 02.
